# SDR AALA20011749

- Difficulty date: August 28, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK LEFT SIDE OF L4L AT STATION 160.  SPLICED IN NEW SECTION OF LONGERON L4L FROM STATION 147 TO 170 PER SRM 53-02 FIG 18.  (M)
